# SDR AWXA200500598

- Difficulty date: May 6, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK, A CRACK WAS DISCOVERED AT A SHEAR TIE WEB, BS 196.5, WL 207, RT BL 29.  MAINTENANCE REMOVED WEB, FABRICATED NEW WEB AND INSTALLED IAW B737-300 SRM 51-40-02-0 FIGURE 8, 12 AND BOEING DRAWING NR 65-45833.
